# SDR DALA2024030102911

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 72,965 hours, 9,474 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 OXYGEN PANEL LATCH BROKEN / LOCATIONS:110. CORRECTIVE ACTION: R/R OXYGEN BOX AT LOC: 110 ABOVE THE 4R FLIGHT ATTENDANT JUMPSEAT. COMPLIED WITH ER/A #616289-14 REV. ORIGINAL ON 03/01/ 24. OPS CHECK NORMAL MEL PLACARD REMOVED. (0219885)
